Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A note on the nonexistence of certain projective planes of order nine.

Author: Raymond B. Killgrove
Journal: Math. Comp. 14 (1960), 70-71
MSC: Primary 50.00
MathSciNet review: 0113173
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Marshall Hall, Jr., ``Projective planes,'' Trans. Amer. Math. Soc., v. 54, 1943, p. 229-277. MR 0008892 (5:72c)
  • [2] Marshall Hall, Jr., J. Dean Swift & Raymond Killgrove, ``On projective planes of order nine,'' MTAC, v. 13, 1959, p. 233-246. MR 0107208 (21:5933)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 50.00

Retrieve articles in all journals with MSC: 50.00

Additional Information

Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society